# SDR W8PA960191

- Difficulty date: November 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7178T6511
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE END OF THE SEAT TRACK, LBL 17, BS 344, CORRODED.  FOUND THE CORROSION TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED SEAT TRACK.  (M)
